# SDR EVCA2019071800001

- Difficulty date: July 18, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N349AE
- Make and model: Snias AS350B2
- Aircraft serial: 2434
- Aircraft time: 10,503 hours, 28,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 900A6044
- Condition: Inoperative
- Location: Ac System
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING RUBBER SMELL IN CABIN. PROBLEM FOUND TO BE A/C CONDENSER BLOWER.
